# SDR IPXA2021042468568

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 30,058 hours, 18,543 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Barrier
- Part number: 112N800415
- Part serial: NA
- Condition: Cracked
- Location: Lh Wing Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2 EA CRACKS ON THE LH WING DRY BAY BARRIER (P/N: 112N8004-15) COMMON TO DRY BAY ACCESS DOOR 532HZACCOMPLISHED WORK PER PRELIM 1 EA 757-5720-27-A2571 REV AND PRELIM 2 EA 757-5720-27-A2571 REV
